# SDR SWIA201231635

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 22,052 hours, 18,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMERGENCY LIGHT AT MAIN CABIN DOOR INTERIOR IS INOPERATIVE.  (FLT 6425)  FOUND DOOR FLOOD LIGHT ASSEMBLY BROKEN AT ATTACHMENT POINT.  REPLACED LIGHT ASSEMBLY IAW CRJ AMM.
